Skip to product information
1 of 4

Advil

Advil Ibuprofen 200 mg (32 Gel Capsules)

Advil Ibuprofen 200 mg (32 Gel Capsules)

Regular price $13.49 CAD
Regular price Sale price $13.49 CAD
Sale Sold out
Shipping calculated at checkout.

Description: Advil Ibuprofen 200 mg Liqui-Gels help to provide temporary relief of pain and fever, including mild to moderate migraine headaches and associated symptoms of nausea and sensitivity to light and sound.

Indications:

  • Relief of migraine headaches
  • Relief of minor aches and pain associated with muscles, joints, and backache
  • Relief of pain from inflammation associated with arthritis or physical overexertion
  • Relief of menstrual pain
  • Relief of toothache pain
  • Reduces fever

Recommended Dosages for Adults and Children 12+:

  • Take 1 capsule every 4 hours or 2 tablets every 6-8 hours as needed
  • Do not take more than 6 capsules in a 24 hour period, unless directed by your physician.

Medicinal Ingredients:

  • Ibuprofen 200mg

Non-medicinal Ingredients:

  • FD&C green No.3
  • Gelatin
  • Lecithin (soy)
  • Medium chain triglycerides
  • Pharmaceutical Ink
  • Polyethylene glycol
  • Potassium hydroxide
  • Purified water
  • Sorbitan
  • Sorbitol
Warnings:
  • Do not take Advil if taking daily low dose acetylsalicylic acid (ASA, 81-325mg) without first speaking to doctor or pharmacist.
  • Do not use with ASA, other ibuprofen or pain relief drugs OR if allergic to any of the listed ingredients.

This product is also available in: 16 Gel Capsules | 115 Gel Capsules

Product DIN: 02241769. Please read labels and package inserts for all product details. Always read and follow labels and package inserts before use. Results may vary.

-----

Please note: Due to provincial pharmacy regulations, this product cannot be shipped to customers in Quebec.

View full details